Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Erratum: Issue 30 Volume 1, 117-124


Author: Peter Casazza
Journal: Bull. Amer. Math. Soc. 30 (1994), 327-328
DOI: https://doi.org/10.1090/S0273-0979-1994-00513-0
MathSciNet review: 1568088
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1994-00513-0
Article copyright: © Copyright 1994 American Mathematical Society